Alert archive / Wisconsin / Storm Warnings in 2026

Storm Warning 1, NWS Green Bay, WI

March 14, 2026

NWS Green Bay, WI issued this storm warning at Mar 14, 2026, 2:05 PM CDT. It took effect at Mar 15, 2026, 7:00 PM CDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2026, 2:05 PM CDT (19:05 UTC)
In effect from
Mar 15, 2026, 7:00 PM CDT
Expired
Mar 16, 2026, 3:00 PM CDT
In force
20 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

320 
WHUS73 KGRB 141905
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
205 PM CDT Sat Mar 14 2026

LMZ541>543-150315-
/O.EXT.KGRB.GL.A.0005.260315T1200Z-260316T0000Z/
/O.NEW.KGRB.SR.W.0001.260316T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
205 PM CDT Sat Mar 14 2026

...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...
...STORM WARNING IN EFFECT FROM 7 PM SUNDAY TO 3 PM CDT MONDAY...

* WHAT...For the Gale Watch, northeast winds 20 to 30 kt with
  gusts up to 45 kt and waves 10 to 15 ft possible. For the Storm
  Warning, north winds 25 to 35 kt with gusts to around 50 kt and
  waves 8 to 15 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Watch, from Sunday morning through Sunday 
  evening. For the Storm Warning, from 7 PM Sunday to 3 PM CDT 
  Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow will result in poor  
  visibilities, below one mile at times from late tonight into 
  Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Eckberg
10 follow-up statements
500 
WHUS73 KGRB 142102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
402 PM CDT Sat Mar 14 2026

LMZ541>543-150330-
/O.UPG.KGRB.GL.A.0005.260315T1200Z-260316T0000Z/
/O.NEW.KGRB.GL.W.0006.260315T1200Z-260316T0000Z/
/O.CON.KGRB.SR.W.0001.260316T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
402 PM CDT Sat Mar 14 2026

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM SUNDAY TO 3 PM CDT
MONDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 30 kts with
  gusts up to 45 kts and waves 8 to 13 ft expected. For the Storm
  Warning, north winds 25 to 35 kts with gusts up to 50 kts and
  waves 9 to 15 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, from 7 AM to 7 PM CDT Sunday. For 
  the Storm Warning, from 7 PM Sunday to 3 PM CDT Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow will result in very low
  vsisibilities at times from tonight through Monday. Freezing
  spray is expected Sunday night into Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
262 
WHUS73 KGRB 150301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1001 PM CDT Sat Mar 14 2026

LMZ541>543-151115-
/O.EXT.KGRB.GL.W.0006.260315T0800Z-260316T0000Z/
/O.CON.KGRB.SR.W.0001.260316T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1001 PM CDT Sat Mar 14 2026

...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM CDT SUNDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM SUNDAY TO 3 PM CDT
MONDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 30 kts with 
  gusts up to 45 kts and waves 8 to 13 ft expected. For the 
  Storm Warning, north winds 25 to 35 kts with gusts up to 50 
  kts and waves 9 to 15 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, from 3 AM to 7 PM CDT Sunday. For 
  the Storm Warning, from 7 PM Sunday to 3 PM CDT Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow will result in very low
  visibilities at times from tonight through Monday. Freezing
  spray is expected Sunday night into Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
498 
WHUS73 KGRB 150718
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
218 AM CDT Sun Mar 15 2026

LMZ541>543-151530-
/O.CON.KGRB.GL.W.0006.260315T0800Z-260316T0000Z/
/O.CON.KGRB.SR.W.0001.260316T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
218 AM CDT Sun Mar 15 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
CDT MONDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 35 kts with 
  gusts up to 50 kts and waves 8 to 13 ft expected. For the Storm 
  Warning, north winds 30 to 40 kts with gusts up to 50 kts and 
  waves 9 to 15 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, until 7 PM CDT this evening. For 
  the Storm Warning, from 7 PM this evening to 3 PM CDT Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize or
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
251 
WHUS73 KGRB 151536
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1036 AM CDT Sun Mar 15 2026

LMZ541>543-152345-
/O.CON.KGRB.GL.W.0006.000000T0000Z-260316T0000Z/
/O.CON.KGRB.SR.W.0001.260316T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1036 AM CDT Sun Mar 15 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
CDT MONDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 35 kt with
  gusts up to 45 kt and waves 9 to 14 ft. For the Storm Warning,
  north winds 30 to 40 kt with gusts up to 50 kt and waves 8 to 
  15 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, until 7 PM CDT this evening. For 
  the Storm Warning, from 7 PM this evening to 3 PM CDT Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
836 
WHUS73 KGRB 160021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
721 PM CDT Sun Mar 15 2026

LMZ541>543-160830-
/O.EXP.KGRB.GL.W.0006.000000T0000Z-260316T0000Z/
/O.CON.KGRB.SR.W.0001.000000T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
721 PM CDT Sun Mar 15 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and 
  waves 10 to 15 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 3 PM CDT Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kurimski
708 
WHUS73 KGRB 160259
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
959 PM CDT Sun Mar 15 2026

LMZ541>543-161100-
/O.CON.KGRB.SR.W.0001.000000T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
959 PM CDT Sun Mar 15 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT MONDAY...

* WHAT...North winds 30 to 40 kts with gusts to around 50 kts and
  waves 10 to 15 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 3 PM CDT Monday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
932 
WHUS73 KGRB 160720
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
220 AM CDT Mon Mar 16 2026

LMZ541>543-161530-
/O.CON.KGRB.SR.W.0001.000000T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
220 AM CDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...North winds 30 to 40 kts with gusts up to 50 kts and 
  waves 10 to 15 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 3 PM CDT this afternoon.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
228 
WHUS73 KGRB 161641
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1141 AM CDT Mon Mar 16 2026

LMZ541>543-162000-
/O.CON.KGRB.SR.W.0001.000000T0000Z-260316T2000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1141 AM CDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...North winds 25 to 35 kt with gusts up to 50 kt and waves
  6 to 11 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 3 PM CDT this afternoon.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
195 
WHUS73 KGRB 161907
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
207 PM CDT Mon Mar 16 2026

LMZ541>543-170315-
/O.CON.KGRB.SR.W.0001.000000T0000Z-260316T2000Z/
/O.NEW.KGRB.GL.W.0007.260316T2000Z-260317T0600Z/
/O.NEW.KGRB.SC.Y.0026.260317T0600Z-260317T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
207 PM CDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT TUESDAY...

* WHAT...For the Storm Warning, northwest winds 30 to 35 kt with 
  gusts up to 45 kt and waves 6 to 9 ft. For the Gale Warning, 
  northwest winds 25 to 35 kt with gusts up to 45 kt and waves 5 
  to 8 ft expected. For the Small Craft Advisory, northwest 
  winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft 
  expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Storm Warning, until 3 PM CDT this afternoon. 
  For the Gale Warning, until 1 AM CDT Tuesday. For the Small 
  Craft Advisory, from 1 AM to 7 AM CDT Tuesday.

* IMPACTS...Storm force winds and hazardous waves will capsize or
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
646 
WHUS73 KGRB 162009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
309 PM CDT Mon Mar 16 2026

LMZ541>543-170415-
/O.EXP.KGRB.SR.W.0001.000000T0000Z-260316T2000Z/
/O.CON.KGRB.GL.W.0007.000000T0000Z-260317T0600Z/
/O.CON.KGRB.SC.Y.0026.260317T0600Z-260317T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
309 PM CDT Mon Mar 16 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
TUESDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 35 kt with 
  gusts up to 45 kt and waves 5 to 8 ft. For the Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt 
  and waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the 
  Small Craft Advisory, from 1 AM to 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this storm warning went out at Mar 14, 1:19 PM CDT, 46 minutes earlier. Its key messages:

  • A major winter storm will impact the region tonight through Monday. Heavy snow, mixed precip, and strong winds will create near blizzard conditions as well as widespread and significant impacts across the area, including extremely difficult travel and power outages. Winter Storm Warnings have been issued.
  • Sleet and/or freezing rain will likely mix with snow at times across east-central Wisconsin, resulting in the potential for 0.1 to 0.2" of ice accumulation on Sunday. Precip then transitions back to all snow Sunday night.
  • Below zero wind chills will be possible on Monday, moderating back to near normal throughout the week.
Area forecast discussion, Mar 14, 1:19 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
119 PM CDT Sat Mar 14 2026

Updated aviation portion for 18Z TAF issuance

.KEY MESSAGES...

- A major winter storm will impact the region tonight through
  Monday. Heavy snow, mixed precip, and strong winds will create
  near blizzard conditions as well as widespread and significant
  impacts across the area, including extremely difficult travel
  and power outages. Winter Storm Warnings have been issued.

- Sleet and/or freezing rain will likely mix with snow at times
  across east-central Wisconsin, resulting in the potential for
  0.1 to 0.2" of ice accumulation on Sunday. Precip then
  transitions back to all snow Sunday night.

- Below zero wind chills will be possible on Monday, moderating
  back to near normal throughout the week.

&&

.DISCUSSION...
Issued at 156 AM CDT Sat Mar 14 2026

Significant winter storm this weekend... Par for the course,
focus continues to revolve around a long-duration and potentially
record-setting snowfall event lasting tonight through Monday. A
potent Colorado low is on track to approach the Great Lakes at or
near absolute min relative to climo, continuing to deepen along
its trek. Isentropically-forced precip will thus begin late
Saturday night within WAA regime, before the main precip
shield/deformation band sets up over northeast Wisconsin on
Sunday. Combination of dynamic forcing and ample moisture
transport from an open Gulf will result in a high likelihood for
at least 1 inch/hour snowfall rates, with periods of 2 or even 3
inch/hour rates possible within the main FGEN band on Sunday. As
such, there is no reason to believe that we won't see record-
setting snowfall amounts somewhere over northeast Wisconsin during
this event. However, the northward trend of the low track and
intrusion of low-level warm air across our southern tier of
counties will continue to be a hindrance to the forecast as p-type
issues arise. Several CAMs try to pick up on a warm nose from
central Wisconsin to the southern Fox Valley, resulting in
potential for periods of sleet and/or freezing rain cutting into
overall snow amounts. All things being relative, there remains a
strong signal (50 to 80%) for receiving at least 18 inches of snow
over these areas, mixed p-types notwithstanding. Additionally,
much colder air wrapping around the back side of the low would
quickly erode at the shallow warm layer. Thus, areas generally
south of Hwy 29 would still be approaching record-setting
territory. However, better potential for record snowfall exists
mainly north of Hwy 29, where localized amounts up to 30 inches
will be possible (60 to 90%).

Winds... Winds ramp up out of the northeast on Sunday as the
pressure gradient tightens up along the departing low. Gusts to 45
mph will be possible during this time, especially as decent mixing
taps into near 60 knot winds at 850 mb. When combined with high
snowfall rates, blizzard or near-blizzard conditions will be
possible, especially Sunday afternoon into Monday. Gales will
likewise be possible in our marine zones.

Headline considerations... Main consideration on this shift was
whether or not to upgrade portions of the Winter Storm Warning to
a Blizzard Warning. While confidence remains high that blizzard
conditions will be met somewhere across the forecast area, there
is still some uncertainty about where conditions will align best
and where the lowest visibilities will be, especially in more
heavily forested areas across the Northwoods. Have opted to hold
off on issuing a Blizzard Warning for the time being, though this
will need to be considered later on. Regardless of the headline,
it is to be emphasized that widespread and significant impacts
will accompany this storm, including dangerous travel and power
outages.

Extended... Northwesterly flow regime will result in a period of
below normal temperatures early next week, including below zero
wind chills on Monday. Highs then slowly moderate back to near
normal, and even above normal, throughout the work week.
Otherwise, transient shortwave energy dives over the Great Lakes
mid-week, resulting in the possibility of picking up another
couple inches of snow. No significant impacts are currently
expected.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 115 PM CDT Sat Mar 14 2026

Conditions will deteriorate this evening into early Sunday morning
across the entire area that will impact private/commercial
aviation. Heavy snow or blowing snow with blizzard conditions
expected Sunday with blizzard conditions expected Sunday night
into Monday. Even though the heavier snow will end Monday morning,
the powdery type snow and wind gusts to 45 knots will create
considerable blowing and drifting of the snow into Monday
afternoon.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from 11 PM this evening to 10 AM CDT Sunday
for WIZ005-010>013-021-022-073.

Blizzard Warning from 10 AM Sunday to 4 PM CDT Monday for WIZ005-
010>013-018>022-030-031-035>037-045-073-074.

Winter Storm Warning from 9 PM this evening to 10 AM CDT Sunday
for WIZ018>020-030-031-035>037-045-074.

Winter Storm Warning from 10 PM this evening to 4 PM CDT Sunday
for WIZ038-039-048-049.

Blizzard Warning from 4 PM Sunday to 4 PM CDT Monday for WIZ038-
039-048-049.

Winter Storm Warning from 11 PM this evening to 7 PM CDT Sunday
for WIZ040-050.

Blizzard Warning from 7 PM Sunday to 4 PM CDT Monday for WIZ040-
050.
&&

DISCUSSION.....Goodin
AVIATION.......Eckberg
Hazardous weather outlook, Mar 14, 2:20 AM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
220 AM CDT Sat Mar 14 2026

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150730-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
220 AM CDT Sat Mar 14 2026

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Light to moderate snow will arrive from the southwest this
evening, resulting in potential for snow-covered roads and
hazardous travel.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A significant winter storm will bring heavy snow, including rates
of 1 to 2 inches/hour, and strong winds to the forecast area
through Monday. Sleet, rain, or freezing rain may mix with snow
across central and east-central Wisconsin late Saturday night and
Sunday. Blizzard or near-blizzard conditions will make travel
extremely difficult, especially Sunday afternoon through Monday.

Those with travel plans, including air travel, should monitor the
weather closely and consider making alternative plans. Winter
Storm Warnings have been issued.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-150730-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
220 AM CDT Sat Mar 14 2026

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Northerly gales are likely Sunday into Monday.

Goodin

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:09 AM CDTGale WatchGRB14 hr
Mar 14, 1:13 PM CDTBlizzard WarningGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more56 hr
Mar 14, 4:02 PM CDTGale WarningGRB27 hr

Nearby

Storm Warnings in Wisconsin, 2026Every storm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.